Universidad Pablo de Olavide

(España)

    

 

Sergio Bermudo Navarrete 

Profesor Titular de Universidad

Matemática Aplicada

Departamento de Economía, Métodos Cuantitativos e Historia Económica

 

Publicaciones
Artículos Enviados
Estancias de Investigación
Puestos Docentes
 
CONTACTO        
Despacho: 3-2-16
Tfno: +34 954977980
Email: sbernav@upo.es

 

Publicaciones en Revistas Internacionales

 

(1) S. Bermudo, C.H. Mancera, P.J. Paúl. Lifting the solutions of a Toeplitz type equation; the semigroup case X=T_sXT_s^*. Note di Matematica 25, 2006, 231-257.

 

(2) S. Bermudo, S.A.M. Marcantognini, M.D. Morán. Operators of Hankel type. Czechoslovak Mathematical Journal 56 nº4, 2006, 1147-1163.

 

(3) S. Bermudo, C.H. Mancera, P.J. Paúl, V. Vasyunin. Quasi-similarity of contractions having a $2x1$ characteristic function. Revista Matemática Iberoamericana 23 nº2, 2007, 677-704.

 

(4) S. Bermudo, A. Montes-Rodríguez, S. Shkarin. Orbits of operators commuting with the Volterra operador. Journal de Mathématiques Pures et Appliquées 89 nº2, 2008, 145-173.

 

(5) S. Bermudo, C. H. Mancera, P.J. Paúl and V. Vasyunin. Quasi-similarity of contractions having a $2x2$ singular characteristic function. Journal of Mathematical Analysis and Applications 345, 2008, 372-386.

 

(6) S. Bermudo, A. Fernández-Valles. Common invariant subspaces for N-tuples of positive operators acting on topological vector spaces. Taiwanese Journal of Mathematics 13 nº4, 2009, 1283-1290.

 

(7) J. M. Sigarreta, S. Bermudo, H. Fernau. On the complement graph and defensive k-alliances. Discrete Applied Mathematics 157, 2009, 1687-1695.

 

(8) S. Bermudo, C. Dolores, P. Ruesga, J. M. Sigarreta. The Klein group and its applications. Applied Mathematical Sciences 3 nº36, 2009, 1773-1785.

 

(9) S. Bermudo, A. Fernández-Valles. Joint compact-friendly multiplication operators. Journal of Advanced Research in Pure Mathematics 1 nº2, 2009, 34-40.

 

(10) S. Bermudo, J. A. Rodríguez-Velázquez, J. M. Sigarreta, I. G. Yero. On geodetic and k-geodetic sets in graphs. ARS Combinatoria 96, 2010, 469-478.

 

(11) S. Bermudo, J. A. Rodríguez-Velázquez, J. M. Sigarreta, I. G. Yero. On global offensive k-alliances in graph. Applied Mathematics Letters 23 nº12, 2010, 1454-1458.

 

(12) S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, J. M. Vilaire. Mathematical properties of Gromov hyperbolic graphs. AIP Conference Proceedings 1281, 2010, 575-578

 

(13) I. G. Yero, S. Bermudo, J. A. Rodríguez-Velázquez, J. M. Sigarreta. Partitioning a graph into defensive k-alliances. Acta Mathematica Sinica 27 nº 1, 2011, 73-82.

 

(14) J. M. Sigarreta, I. G. Yero, S. Bermudo, J. A. Rodríguez-Velázquez. Partitioning a graph into offensive k-alliances. Discrete Applied Mathematics 159, 2011, 224-231.

 

(15) J. A. Rodríguez-Velázquez, J. M. Sigarreta, I. G. Yero, S. Bermudo. Alliance Free and alliance cover set. Acta Mathematica Sinica 27 nº 3, 2011, 497-504.

 

(16) S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, E. Tourís. Hyperbolicity and complement of graphs. Applied Mathematics Letters 24, 2011, 1882-1887.

 

(17) S. Bermudo, J. M. Rodríguez, J. M. Sigarreta. Computing the hyperbolicity constant. Computers and Mathematics with Applications 62, 2011, 4592-4595.

 
 (18) S. Bermudo, H. Fernau. Lower bounds on the differential of a graph. Discrete Mathematics 312, 2012, 3236-3250.
 

(19) I. G. Yero, J. A. Rodríguez-Velázquez, S. Bermudo. Alliance free sets in Cartesian product graphs. Discrete Applied mathematics 161, 2013, 1618-1625.

 

(20) S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, J. M. Vilaire. Gromov hyperbolic graphsDiscrete Mathematics 313  nº15, 2013, 1575-1585.

 

(21) S. Bermudo, H. Fernau. Computing the differential of a graph: hardness, approximability and exact algorithms.Discrete Applied Mathematics 165, 2014, 69-82.

 

(22) S. Bermudo, H. Fernau, J. M. Sigarreta. The differential and the Roman domination number of a graph. Applicable Analysis and Discrete Mathematics 8, 2014, 155-171.

 

(23) S. Bermudo, J. C. Hernández-Gómez, J. M. Rodríguez, J. M. Sigarreta. Relations between the differential and parameters in graphs. Electronic Notes in Discrete Mathematics 46, 2014, 281–288.

 

(24) S. Bermudo, J. M. Rodríguez, O. Rosario, J. M. Sigarreta. Graphs with small hyperbolicity constant. Electronic Notes in Discrete Mathematics 46, 2014, 265–272.

 

(25) S. Bermudo, H. Fernau. Combinatorics for smaller kernels: the differential of a graph. Theoretical Computer Science 562, 2015, 330-345.

 

(26) S. Bermudo, L. De la Torre, A. M. Martín-Caraballo, J. M. Sigarreta. The differential of the strong product graphs. International Journal of Computer Mathematics 92 (6), 2015, 1124-1134.

 
  (27) S. Bermudo, J. M. Rodríguez, J. M. Sigarreta. On the differential in graphs. Utilitas Mathematica 97, 2015, 257-270.
 
  (28) S. Bermudo, J. M. Rodríguez, O. Rosario, J. M. Sigarreta. Small values of the hyperbolicity constant in graphs.   Discrete   Mathematics 339 (12), 2016, 3073-3084.   
 

(29) S. Bermudo, W. Carballosa, J. M. Rodríguez, J. M. Sigarreta. On the hyperbolicity of edge-chordal and path-chordal graphs. Filomat 30 (9), 2016, 2599-2607.

 

(30) L. A. Basilio, S. Bermudo, J. M. Sigarreta. Bounds on the differential of a graph. Utilitas Mathematica 103, 2017, 319– 334.

 

(31) S. Bermudo, J. L. Sánchez, J. M. Sigarreta. Total k-domination in Cartesian product graphs. (To appear in Periodica Mathematica Hungarica 2016)

 

(32) S. Bermudo , J. C. Hernández-Gómez, J. M. Sigarreta. On the total k-domination in graphs. (To appear in Discussiones Mathematicae Graph Theory 2017)

 

(33) S. Bermudo. On the Differential and Roman domination number of a graph with minimum degree two. (To appear in Discrete Applied Mathematics)

 

(34) S. Bermudo, D. L. Jalemskaya, J. M. Sigarreta. Total 2-domination in Grid graphs. (To appear in Utilitas Mathematica 2017).

 

(35) L. A. Basilio, S. Bermudo, J. Leaños, J. M. Sigarreta. $\beta$-differential of a graph. (To appear in Symmetry 2017).

                                                                                                                                                                                                      

 

Artículos Enviados

 

(1) S. Bermudo , J. C. Hernández-Gómez, J. M. Sigarreta. Total $k$-domination in strong product graphs

 

(2) S. Bermudo, A. Cabrera-Martínez, F. A. Hernández-Mira, J. M. Sigarreta. On the global total k-domination number of  graphs.

 

(3) S. Bermudo, J. A. Rodríguez-Velázquez. A note on the adjacency dimension of graphs

 

(4) S. Bermudo, M. Dettlaff, M. Lemanska. Some characterizations of perfect graphs

                                                                                                                                                                                                     

 

Estancias de Investigación

 

(1) Instituto de Matemáticas "Steklov" de la Academia Rusa de las Ciencias, San Petersburgo, Rusia (01/10/2000-12/11/2000).

 

(2) Instituto Venezolano de Investigaciones Científicas (IVIC), Caracas, Venezuela (15/09/2001-17/11/2001).

 

(3) Departamento de Matemáticas de la Universidad Howard, Washington DC, Estados Unidos (01/09/2002-30/11/2002).

 

(4) Facultad de Matemáticas e Informática de la Universidad Nicolaus Copernicus, Torun, Polonia (12/09/2005-12/12/2005).

 

(5) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (23/01/2009-22/02/2009).

 

(6) Departamento de Ingeniería Informática y Matemáticas de la Universidad Rovira i Virgili, Tarragona, España (20/08/2009-20/10/2009).

 

(7) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (21/01/2010-20/02/2010).

 

(8) Departamento de Informática de la Universidad de Trier, Trier, Alemania (01/02/2011-29/07/2011).

 

(9) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (27/01/2012-27/03/2012).

 

(10) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (02/03/2013-14/04/2013).

 

(11) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (02/02/2014-15/03/2014).

 

(12) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (23/01/2016-06/03/2016).

 

(13) Facultad de Matemáticas de la Universidad Autónoma de Guerrero, Acapulco, México (06/02/2017-15/04/2017)

.

(14) Facultad de Física Aplicada y Matemáticas de la Universidad Tecnológica de Gdansk, Gdansk, Polonia (15/05/2017-15/07/2017)

 
                                                                                                                                                                                                          

 

Puestos Docentes

 
01/01/1999-28/02/2003 Beca FPI (Universidad de Sevilla, Sevilla, España).
 
01/03/2003-15/06/2003 Profesor Sustituto (Universidad de Sevilla, Sevilla, España).
 
01/10/2003-30/09/2004 Profesor Asociado Tiempo Parcial (Universidad Pablo de Olavide, Sevilla, España).
 
01/10/2004-11/02/2007 Ayudante (Universidad Pablo de Olavide, Sevilla, España).
 
12/02/2007-31/07/2007 Ayudante Doctor (Universidad Pablo de Olavide, Sevilla, España).
 
01/08/2007-31/07/2008 Catedrático (Universidad Popular Autónoma del Estado de Puebla, Puebla, México).
 
01/08/2008-24/01/2009 Ayudante Doctor (Universidad Pablo de Olavide, Sevilla, España).
 
25/01/2009-13/11/2011 Contratado Doctor (Universidad Pablo de Olavide, Sevilla, España).
 
14/11/2011-31/07/2014 Titular de Universidad (Universidad Pablo de Olavide, Sevilla, España).
 
01/08/2014-31/07/2015 Titular de Universidad Visitante (The College of the Bahamas, Nassau, Bahamas).
 
01/08/2015--- Titular de Universidad (Universidad Pablo de Olavide, Sevilla, España).